Discussions By Condition: Leg conditions

upper thight pain

Posted In: Leg conditions 0 Replies
  • Posted By: Anonymous
  • September 19, 2010
  • 05:51 PM

Over the past week my upper thight has been hurting. After being on my feet (I teach) all day at night it really hurts. It gets better when I put a pain patch on it. What could be causing it? I thought it was gone. It did not hurt yesterday at all until about 2:00a.m. I woke up with it throbbing. I put a pain patch on and took 2 IB Prophin. It does not hurt as bad now, but still tight and sore.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?